Cross Reference Down

Jansen, CJM and Pollman, MMW (2001). On round numbers: pragmatic aspects of numerical expressions. Journal of Quantitative Linguistics 8(3), pp. 187-201.

This work cites the following items of the Benford Online Bibliography:

Dehaene, S and Mehler, J (1992). Cross-Linguistic Regularities in the Frequency of Number Words. Cognition 43(1), pp. 1-29. ISSN/ISBN:0010-0277. DOI:10.1016/0010-0277(92)90030-L. View Complete Reference Online information Works that this work references Works that reference this work